# SDR AWXA200700019

- Difficulty date: December 7, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6546877143
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-21 CHECK - CRACK ON LEFT WHEEL WELL WEB AT BS 727, S18AL.  REPLACED LEFT WHEEL WELL WEB AT BS 727, S18AL IAW AWA ER 03-5312-06353-SS1.
